# SDR VTZA97204

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Lt Emer Exit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6517 - ORF-IAD - DURING APPROACH, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH EMERGENCY EXIT DOOR LIGHT ILLUMINATED ON APPROACH.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND ADJUSTED LEFT EMERGENCY EXIT DOOR MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
